MathSciNet Relay Station
MathSciNet bibliographic data
MR1197045 47B65 (46B42 47A10 47B60)
Jang-Lewis, Ruey-Jen; Victory, Harold Dean, Jr. On the ideal structure of positive, eventually compact linear operators on Banach lattices. Pacific J. Math. 157 (1993), no. 1, 57–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement